Scalar suppression on large scales in open inflation

この論文にアクセスする

この論文をさがす

抄録

We consider two toy models of open inflation and investigate their ability to give a suppression of scalar power on large scales while also satisfying observational constraints on the spatial curvature of the Universe. Qualitatively we find that both models are indeed capable of fulfilling these two requirements, but we also see that effects of the quantum tunneling must be carefully taken into account if we wish to make quantitative predictions.

収録刊行物

  • Physical Review D

    Physical Review D 90(8), 2014-10-16

    American Physical Society

各種コード

  • NII論文ID(NAID)
    120005511085
  • NII書誌ID(NCID)
    AA00773624
  • 本文言語コード
    ENG
  • 資料種別
    journal article
  • ISSN
    1550-7998
  • データ提供元
    IR 
ページトップへ